# SDR HNAA0000014

- Difficulty date: February 3, 2000
- Submitted: February 4, 2000
- Operation: Air carrier
- Aircraft: N930HA
- Make and model: Dhav DHC8102
- Aircraft serial: 126
- Aircraft time: 30,349 hours, 34,642 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1579014
- Part serial: 91045H5839
- Condition: Sparks
- Location: Cockpit
- Part time: 19,189 hours, 21,383 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: A
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF ROLL THE CREW SAW FLAME AND SPARKS COMING FROM THE F/O''S FRONT WINDSCREEN. TAKE OFF WAS ABORTED. REPLACED F/O''S WINDSCREEN.
